BibTeX record journals/ejc/FranklK17

download as .bib file

@article{DBLP:journals/ejc/FranklK17,
  author    = {Peter Frankl and
               Andrey Kupavskii},
  title     = {A size-sensitive inequality for cross-intersecting families},
  journal   = {Eur. J. Comb.},
  volume    = {62},
  pages     = {263--271},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ejc.2017.01.004},
  doi       = {10.1016/j.ejc.2017.01.004},
  timestamp = {Thu, 28 Dec 2017 16:11:53 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/FranklK17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier